# SDR DHL2004782012

- Difficulty date: November 13, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, K, J
- Precautionary procedure: C

## Discrepancy

AT 10 KTS ON THE TAKEOFF ROLL RWY 35L WINDS CALM TEMP +1C A LOUD BOOM WAS HEARD THE AUTOPACK TRIP TRIPPED AND THE TAKEOFF REJECTED.  THE A/C WAS TAXIED OFF THE RUNWAY AND THE NR 3 ENGINE OIL WAS DECREASING THE NR 3 ENGINE WAS SHUT DOWN RETURNED TO THE BLOCKS REJECTED TAKEOFF SPEED APPROXIMATELY 10 KTS.  REMOVED AND REPLACED NR 3 ENGINE ASSY REF MTM 71.1.
